# SDR DALA2017082006316

- Difficulty date: August 19, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 43,707 hours, 29,733 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE CRACK INDICATIONS WERE CONFIRMED AT ZFS 49.267, 48.267, AND 44.267.   REPAIRED IAW ER/A 560869-14AD, REV ORIGINAL, AND ETI 17-17-128, REV 3.
